×

Interval methods with fifth order of convergence for solving nonlinear scalar equations. (English) Zbl 1432.65058

Summary: In this paper, based on Kou’s classical iterative methods with fifth-order of convergence, we propose new interval iterative methods for computing a real root of the nonlinear scalar equations. Some numerical experiments have executed with the program INTLAB in order to confirm the theoretical results. The computational results have described and compared with Newton’s interval method, Ostrowski’s interval method and Ostrowski’s modified interval method. We conclude that the proposed interval schemes are effective and they are comparable to the classical interval methods.

MSC:

65H04 Numerical computation of roots of polynomial equations
65H05 Numerical computation of solutions to single equations

Software:

INTLAB; Matlab
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chun, C.; Iterative methods improving Newton’s method by the decomposition method; Comput. Math. Appl.: 2005; Volume 50 ,1559-1568. · Zbl 1086.65048
[2] Chun, C.; A method for obtaining iterative formulas of order three; Appl. Math. Lett.: 2007; Volume 20 ,1103-1109. · Zbl 1132.65040
[3] Frontini, M.; Sormani, E.; Some variant of Newton’s method with third-order convergence; Appl. Math. Comput.: 2003; Volume 149 ,419-426. · Zbl 1037.65051
[4] Hasanov, V.I.; Ivanov, I.G.; Nedjibov, G.; A new modification of Newton’s method; Appl. Math. Eng.: 2002; Volume 27 ,278-286. · Zbl 1333.65052
[5] Homeier, H.H.H.; A modifed Newton’s method with cubic convergence: The multivariate case; J. Comput. Appl. Math.: 2004; Volume 169 ,161-169. · Zbl 1059.65044
[6] Homeier, H.H.H.; On Newton-type methods with cubic convergence; J. Comput. Appl. Math.: 2005; Volume 176 ,425-432. · Zbl 1063.65037
[7] Kou, J.; Li, Y.; Wang, X.; A modifcation of Newton’s method with third-order convergence; Appl. Math. Comput.: 2006; Volume 181 ,1106-1111. · Zbl 1172.65021
[8] Noor, M.; Iterative methods for nonlinear equations using homotopy perturbation technique; Appl. Math. Inf. Sci.: 2010; Volume 4 ,227-235. · Zbl 1192.65053
[9] Weerakoon, S.; Fernando, G.I.; A variant of Newton’s method with accelerated third-order convergence; Appl. Math. Lett.: 2000; Volume 13 ,87-93. · Zbl 0973.65037
[10] Argyros, I.K.; González, D.; Local convergence for an improved Jarratt-type method in Banach space; Int. J. Interact. Multimed. Artif. Intell.: 2015; Volume 3 ,20-25.
[11] Argyros, I.K.; George, S.; Ball convergence for Steffensen-type fourth-order methods; Int. J. Interact. Multimed. Artif. Intell.: 2015; Volume 3 ,27-42.
[12] Behl, R.; Sarría, I.; Grespo, R.G.; Magrenan, A.A.; Highly efficient family of iterative methods for solving nonlinear models; J. Comput. Appl. Math.: 2019; Volume 346 ,110-132. · Zbl 1439.65066
[13] Moore, R.E.; Kearfott, R.B.; ; Introduction to Interval Analysis: Philadelphia, PA, USA 2009; . · Zbl 1168.65002
[14] Bakhtiari, P.; Lotfi, T.; Mahdiani, K.; Soleymani, F.; Interval Ostrowski-type methods with quaranteed convergence; Ann. Univ. Ferrara: 2013; Volume 59 ,221-234. · Zbl 1310.65053
[15] Grau, M.; Diaz-Barrero, J.L.; An improvement to Ostrowski root—Finding method; Appl. Math. Comput.: 2006; Volume 173 ,450-456. · Zbl 1090.65053
[16] Lotfi, T.; Bakhtiari, P.; Mahdiani, K.; Salimi, M.; A New Verified Method for Solving Nonlinear Equations; World Acad. Sci. Eng. Technol.: 2012; Volume 6 ,50-53.
[17] Rump, S.M.; Developments in Reliable Computing; INTLAB-INTerval LABoratory: Dordrecht, The Netherlands 1999; ,77-104. · Zbl 0949.65046
[18] Kou, J.; Li, Y.; Wang, X.; Some modifications of Newton’s method with fifth-order convergence; J. Comput. Appl. Math.: 2007; Volume 209 ,146-152. · Zbl 1130.41005
[19] Singh, S.; Gupta, D.; Higher order interval iterative methods for nonlinear equation; J. Appl. Math. Inform.: 2015; Volume 33 ,61-76. · Zbl 1320.65073
[20] Alefeld, G.; Mayer, G.; Interval analysis: Theory and applications; J. Comput. Appl. Math.: 2000; Volume 121 ,421-464. · Zbl 0995.65056
[21] Alefeld, G.; Herzberger, J.; ; Introduction to Interval Computations: New York, NY, USA 1983; . · Zbl 0552.65041
[22] Gans, P.J.; Joule-Thomson Expansion, V25.0651-Physical Chemistry I; ; .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.